On the Kählerization of the Moduli Space of Bohr–Sommerfeld Lagrangian Submanifolds

This is a preview of subscription content, log in to check access.

References

  1. 1.

    A. L. Gorodentsev and A. N. Tyurin, Izv. Ross. Akad. Nauk Ser. Mat. 65(3), 15 (2001) [65 (3), 437 (2001)].

    MathSciNet  Article  Google Scholar 

  2. 2.

    A. Tyurin, Complexification of Bohr–Sommerfeld Condition, arXiv: math/9909094 (1999).

  3. 3.

    N. A. Tyurin, Izv. Ross. Akad. Nauk Ser. Mat. 80(6), 274 (2016) [Izv. Ross. Akad. Nauk Ser. Mat. 80 (6), 1257 (2016)].

    MathSciNet  Article  Google Scholar 

Download references

Funding

This work was supported by the Russian Science Foundation under grant 19-11-00164 and performed at the Steklov Mathematical Institute of Russian Academy of Sciences.

Author information

Affiliations

Authors

Corresponding author

Correspondence to N. A. Tyurin.

Additional information

Russian Text © The Author(s), 2020, published in Matematicheskie Zametki, 2020, Vol. 107, No. 6, pp. 945–947.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Tyurin, N.A. On the Kählerization of the Moduli Space of Bohr–Sommerfeld Lagrangian Submanifolds. Math Notes 107, 1038–1039 (2020). https://doi.org/10.1134/S0001434620050375

Download citation

Keywords

  • Bohr–Sommerfeld Lagrangian submanifold
  • Kahler structure